Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 97, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2012, 8:29 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2012, 8:29 PM CDT (01:29 UTC)
- Expired
- May 19, 2012, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 46 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS53 KICT 200129
SVRICT
KSC035-191-200215-
/O.NEW.KICT.SV.W.0097.120520T0129Z-120520T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT SAT MAY 19 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 825 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BELLE PLAINE TO 8 MILES NORTHWEST OF
CALDWELL...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...OXFORD...PERTH AND ROCK.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 7 AND 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3716 9776 3748 9726 3747 9696 3731 9689
3712 9721 3703 9774
TIME...MOT...LOC 0129Z 260DEG 31KT 3737 9716 3711 9768
HAIL...1.00IN
WIND...60 MPH
$$
LAWSON1 follow-up statement
427
WWUS53 KICT 200143
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
843 PM CDT SAT MAY 19 2012
KSC035-191-200215-
/O.CON.KICT.SV.W.0097.000000T0000Z-120520T0215Z/
SUMNER KS-COWLEY KS-
843 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COWLEY AND SUMNER COUNTIES UNTIL 915 PM CDT...
AT 838 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF UDALL TO 6 MILES NORTH OF
CALDWELL...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...OXFORD AND ROCK.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 7 AND 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3716 9776 3748 9726 3747 9696 3731 9689
3712 9721 3703 9774
TIME...MOT...LOC 0143Z 260DEG 31KT 3746 9702 3713 9753
HAIL...1.00IN
WIND...60 MPH
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 8:05 PM CDT, 24 minutes earlier.
Area forecast discussion, May 19, 8:05 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 805 PM CDT SAT MAY 19 2012 .UPDATE... IT APPEARS TORNADO THREAT IS RAPIDLY WANING AS LOW-LEVEL CAPE DECREASES DUE TO ONSET OF DIURNAL COOLING. ADDITIONALLY...MAGNITUDE OF SEVERE WEATHER SHOULD GRADUALLY WANE WITH EASTWARD EXTENT...AS LOW-LEVEL THETA-E AND INSTABILITY DROPS OFF SHARPLY EAST OF THE FLINT HILLS. HOWEVER...DID END UP INCLUDING GREENWOOD-ELK-CHAUTAUQUA-COWLEY COUNTIES IN THE SEVERE THUNDERSTORM WATCH UNTIL 10 PM. SUB-SEVERE SHOWERS/THUNDERSTORMS COULD CONTINUE REDEVELOPING/FESTERING OVER PORTIONS OF CENTRAL/SOUTH- CENTRAL KS IN WAKE OF THE SURFACE COLD FRONT...ALONG ELEVATED FRONTAL SURFACE PUSHING EAST. ADK && .PREV DISCUSSION... /ISSUED 659 PM CDT SAT MAY 19 2012/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED STRONG/SEVERE STORMS ALONG AN EASTWARD ADVANCING COLD FRONT WILL CONTINUE MOVING EAST/NORTHEAST THIS EVENING...AFFECTING KSLN-KICT WITHIN THE NEXT FEW HOURS AND POSSIBLY KHUT. VERY HEAVY RAIN...GUSTY WINDS AND HAIL CAN BE EXPECTED. THREAT SHOULD PASS KHUT-KICT-KSLN BY 02-03Z OR SO...WITH THUNDERSTORMS MAYBE NOT EVEN MAKING IT TO KCNU. WILL CONTINUE TO MONITOR. ADK PREV DISCUSSION... /ISSUED 314 PM CDT SAT MAY 19 2012/ DISCUSSION... SYNOPSIS...SURFACE LOW PRESSURE WAS CENTERED NEAR GREAT BEND AT 18Z. THIS LOW WAS PART OF A COLD FRONT THAT EXTENDED FROM CENTRAL MINNESOTA /AND AREAS FURTHER NORTH/...TO THE TEXAS PANHANDLE. A STRONG UPPER LEVEL DISTURBANCE WAS ADVANCING NORTHEASTWARD ACROSS SOUTHWEST NEBRASKA. THIS WILL BRING DESTABILIZING COOLER AIR IN THE MID LEVELS TO THE REGION...CAUSING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT. THESE ARE ALSO A BIG PART OF THE STORMS ONGOING ACROSS WESTERN KANSAS AND WESTERN NEBRASKA. AS OF 1945Z...THE LEADING EDGE OF THIS CAN BE SEEN WELL ON WATER VAPOR MOVING ACROSS WESTERN KANSAS. TONIGHT... THE FRONT WILL CONTINUE MOVING SOUTHEAST THIS EVENING. RUC SHOWING SIGNIFICANT COLD ADVECTION ONGOING WITH THE APPROACHING DISTURBANCE. DURING THE DAY...THE CONVERGENCE ALONG THE FRONT HAS HAD A HARD TIME GETTING GOING AS THE WINDS HAVE VEERED AHEAD OF THE FRONT. THIS HAS ADDED TO THE UNCERTAINTY OF WHEN CONVECTION IS EXPECTED TO DEVELOP...BUT SHOULD BE BY 23Z. 0-6KM SHEAR IS MARGINAL FOR ORGANIZED CONVECTION...WITH VALUES RANGING FROM 30-35 KNOTS. THAT SAID...THERE IS ENOUGH INSTABILITY FOR SOME OF THE STORMS TO BECOME SEVERE. SUNDAY...THE FRONT SHOULD MAKE IT WELL INTO SOUTHEAST KANSAS. WITH THE MAIN UPPER LEVEL SUPPORT FAR REMOVED FROM THE FRONT...ORGANIZED SEVERE STORMS LOOK UNLIKELY AT THIS TIME...THOUGH SOME SCATTERED STORMS EXPECTED. MONDAY-SATURDAY... HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH TUESDAY. THE FRONT THAT JUST MOVED THROUGH WILL RETREAT NORTHWARD AS A WARM FRONT. LEE CYCLOGENESIS TAKES PLACE AND BY WEDNESDAY...STRONG SOUTHWESTERLY WINDS DEVELOP AGAIN AT THE SURFACE. THIS WILL ALL RESULT IN A WARMING TREND IN THE MIDDLE AND LATTER PORTION OF THE WEEK. BY FRIDAY...A DEEP UPPER LEVEL TROUGH DEVELOPS OVER THE PACIFIC COAST WITH RIDGING OVER THE SOUTHEAST. THIS WILL KEEP ALL OF THE SIGNIFICANT PRECIPITATION WELL TO THE NORTH. COOK AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS: WINDS AHEAD OF/BEHIND COLD FRONT...AND THUNDERSTORMS. S-SWRLY GUSTS 25-35KT WILL PERSIST AHEAD OF FRONT THIS PM/EARLY EVE. COLD FRONT SHOULD REACH RSL AROUND 20-21Z...SLN/HUT 01-02Z...AND ICT ~03-04Z. SCATTERED-BROKEN LINE OF THUNDERSTORMS SHOULD DEVELOP ALONG THE FRONT LATE THIS PM/EVE WHICH COULD PRODUCE OUTFLOW AHEAD OF ACTUAL FRONT. WIND GUSTS 40-50 KT AND HAIL WOULD BE THE MAIN THREATS FROM THESE STORMS. WILL CARRY TEMPO TS AT HUT/SLN SITES WITH HIGHEST CONFIDENCE OF STORMS AFFECTING THOSE SITES...AND VCTS AT ICT. WIND SHIFT TO NW WITH SOME GUSTS 20-25 KT THIS EVE IN CENTRAL/SOUTH CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 79 57 80 / 60 20 10 0 HUTCHINSON 56 78 54 80 / 60 10 0 0 NEWTON 57 77 53 78 / 60 20 10 0 ELDORADO 59 78 54 79 / 60 20 10 0 WINFIELD-KWLD 61 79 58 80 / 60 30 20 10 RUSSELL 52 77 51 81 / 10 10 0 0 GREAT BEND 53 78 52 81 / 10 10 0 0 SALINA 56 78 51 80 / 60 10 0 0 MCPHERSON 57 77 52 79 / 60 10 0 0 COFFEYVILLE 65 81 59 79 / 40 40 30 10 CHANUTE 64 79 57 78 / 40 40 10 10 IOLA 64 78 57 77 / 40 40 10 10 PARSONS-KPPF 65 80 58 78 / 40 40 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 19, 7:48 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 748 PM CDT SAT MAY 19 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 748 PM CDT SAT MAY 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH ABOUT 10 TO 11 PM GENERALLY ALONG AND WEST OF THE FLINT HILLS...AND EAST OF A LINE EXTENDING FROM SALINA TO HUTCHINSON TO KINGMAN. THE PRIMARY THREATS WILL BE HAIL UP TO GOLFBALL SIZE AND WINDS UP TO 70 MPH. IT APPEARS THE TORNADO THREAT HAS ENDED FOR THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS EXISTS OVER SOUTHEAST KANSAS SUNDAY EVENING...AS WELL AS LATE IN THE WEEK. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH ABOUT 10 TO 11 PM THIS EVENING GENERALLY ALONG AND WEST OF THE FLINT HILLS...AND EAST OF A LINE EXTENDING FROM SALINA TO HUTCHINSON TO KINGMAN. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 7:33 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 5 WNW ARGONIA 37.28N 97.86W
05/19/2012 E1.50 INCH HARPER KS AMATEUR RADIO
&&
SGSSpecial weather statement, May 19, 8:08 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT SAT MAY 19 2012
KSZ069-200145-
BUTLER-
808 PM CDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER COUNTY...
AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF NORTHEAST WICHITA...OR 14
MILES NORTHEAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3780 9715 3780 9716 3790 9715 3809 9684
3786 9670 3774 9715
TIME...MOT...LOC 0108Z 257DEG 15KT 3783 9712
LAWSONLocal storm report, May 19, 8:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 WNW HARPER 37.31N 98.08W
05/19/2012 HARPER KS TRAINED SPOTTER
MODERATE DAMAGE TO A MOBILE HOME
&&
SGSSpecial weather statement, May 19, 8:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SAT MAY 19 2012
KSZ069-083-200145-
BUTLER-SEDGWICK-
811 PM CDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MULVANE...OR 14 MILES SOUTH OF DOWNTOWN
WICHITA...AND MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3748 9729 3748 9731 3756 9739 3779 9707
3750 9685 3747 9719 3747 9720 3747 9728
TIME...MOT...LOC 0111Z 238DEG 28KT 3749 9727
LAWSONSpecial weather statement, May 19, 8:20 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT SAT MAY 19 2012
KSZ083-200145-
SEDGWICK-
820 PM CDT SAT MAY 19 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...
AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HAYSVILLE...OR 13 MILES SOUTH OF DOWNTOWN
WICHITA...AND MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3748 9729 3748 9736 3757 9741 3768 9715
3747 9716 3747 9723 3747 9728
TIME...MOT...LOC 0120Z 254DEG 37KT 3751 9730
LAWSONSpecial weather statement, May 19, 8:25 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 825 PM CDT SAT MAY 19 2012 KSZ069-200200- BUTLER- 825 PM CDT SAT MAY 19 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 821 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DERBY...OR 12 MILES SOUTHEAST OF DOWNTOWN WICHITA...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3780 9677 3756 9667 3748 9716 3766 9715 TIME...MOT...LOC 0125Z 249DEG 31KT 3756 9716 LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 46 min |
| May 19, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| May 19, 8:08 PM CDT | Special Weather Statement | ICT | Butler | 37 min |
| May 19, 8:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 19, 8:20 PM CDT | Special Weather Statement | ICT | Sedgwick | 25 min |
| May 19, 8:25 PM CDT | Special Weather Statement | ICT | Butler | 35 min |
| May 19, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 39 min |
| May 19, 9:17 PM CDT | Special Weather Statement | ICT | Cowley | 28 min |
| May 19, 9:32 PM CDT | Special Weather Statement | ICT | Greenwood | 28 min |
| May 19, 9:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 28 min |
| May 19, 10:02 PM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| May 19, 10:11 PM CDT | Special Weather Statement | ICT | Woodson | 34 min |
| May 19, 10:21 PM CDT | Special Weather Statement | ICT | Cowley | 24 min |
| May 19, 11:18 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 20, 12:01 AM CDT | Special Weather Statement | ICT | Labette | 29 min |
| May 20, 12:30 AM CDT | Special Weather Statement | ICT | Labette | 60 min |
| May 20, 12:31 AM CDT | Special Weather Statement | ICT | Neosho | 59 min |
| May 20, 1:30 AM CDT | Special Weather Statement | ICT | Labette | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.